Metformin, like other medications, can cause a fair number of gastric issues. If you're not watching the fat in your diet, this med in addition to fat in the diet (after having your GB removed) can cause problems such as those you're mentioning. If you are consuming fats, try cutting back and see if that's of help.
thank you so much for the comment,,,I am always watching my fats, but recently did have pizza a couple of times, which is HIGHLY unusual for me, It just so happened that I was meeting friends, and that was on the menu!...I really watched what I ate yesterday, and things were somewhat improved today,,though I have not taken the metformin either for a couple of days..My doctor wants me to try a new drug called onglyza,,,brand new,,had my druggist print out some info for me, and he was most helpful,more than my doctor! though does cause some side effects,,,there is little stomach distress,,I don't know, its so hard ...I am thinking of trying a more holistic approach?? anyway, this new drug,,,235.00 a month!!!!!! I am apalled...there should be a law! so what is the sense of taking it if I can't ever afford it, with no insurance,,,thanks again,,hope to hear from you